Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Studies on two-dimensional transonic flows of a compressible fluid. II

Authors: S. Tomotika and K. Tamada
Journal: Quart. Appl. Math. 8 (1950), 127-136
MSC: Primary 76.1X
MathSciNet review: 36627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society